`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 8,Number 1,     March 2016

1

Fredholm properties of the $L^{2}$ exponential map on the symplectomorphism group    Pages : 1 - 12

James Benn

 Abstract       References       Full Text      Related Articles

2

Symplectic reduction at zero angular momentum    Pages : 13 - 34

Joshua Cape,  Hans-Christian Herbig and Christopher Seaton

 Abstract       References       Full Text      Related Articles

3

Lagrangian reduction of discrete mechanical systems by stages    Pages : 35 - 70

Javier Fern├índez,  Cora Tori and Marcela Zuccalli

 Abstract       References       Full Text      Related Articles

4

Free Courant and derived Leibniz pseudoalgebras    Pages : 71 - 97

Beno├«t Jubin,  Norbert Poncin and Kyosuke Uchino

 Abstract       References       Full Text      Related Articles

5

Linearisation of tautological control systems    Pages : 99 - 138

Andrew D. Lewis

 Abstract       References       Full Text      Related Articles